# SDR AALA20040505

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T0617/28  AFTER TAKE OFF PILOT REPORTED UNABLE TO RETRACT LANDING GEAR.  THE GEAR HANDLE BINDS APPROXIMATELY HALF WAY UP. RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT. REMOVED FROM SERVICE FOR REPAIRS.  ACCOMPLISHED SPECIAL ITEMS CARD 05-91-29 FOR OVERWEIGHT LANDING. REPLACED NOSE GEAR PISTON ASSEMBLY AND SEALS.  SERVICED NOSE STRUT. NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
